# SDR YENA2019111950654

- Difficulty date: November 15, 2019
- Submitted: November 19, 2019
- Operation: Air carrier
- Aircraft: N292JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000179
- Aircraft time: 33,328 hours, 21,390 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FT # 1011, BOS-ORD. RETURNED TO FIELD. DURING FLT STRONG ODOR OF EXHAUST IN COCKPIT AND FWD PORTION OF GALLEY AND CABIN; REF TROUBLESHOOTING TAB FOR WORK PERFORMED FOR THIS DEFECT ITEM.  RAN BLEEDS WITH APU FOR 40 MINUTES WITH NO ODOR. THEN WITH #1 ENG , NO ODOR.  #2 BLEED ON MEL.  CABIN FILTERS REPLACED IAW AMM 21-42-02.   REF AMM 21-24-02, 21-51-00, 71-00-01.  MCC REQUESTED CLEARING MDDR 406203 TAT #2.  R & R TAT #2 PROBE, SEE DEFECT 2642184 ITEM #2.  AIRCRAFT OK FOR SERVICE. AMM REFERENCES  21-24-02, 21-51-00, 71-00-01.
